# SDR UHLA201607310373

- Difficulty date: July 31, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 31,304 hours, 18,409 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Condition: Failed
- Location: Nr 1 Mau
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVIONICS MAU 1A FAILED ON APPROACH. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R THE PROCESSOR 1 IN MAU 1 IAW AMM 31-41-04.
